MathSciNet Relay Station
MathSciNet bibliographic data
MR548979 (80m:54031) 54D15 (54A25 54F05)
Devlin, Keith J.; Shelah, Saharon Souslin properties and tree topologies. Proc. London Math. Soc. (3) 39 (1979), no. 2, 237–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement